RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 321–330 (Mi mz7850)  

Addition theorems for Legendre functions as corollaries of an addition theorem for Gegenbauer polynomials

N. N. Beloozerov

All-Union Institute of Scientific and Technological Information

Abstract: Proofs are given for addition theorems for Legendre functions with arbitrary upper and lower indices, based solely on an addition theorem for Gegenbauer polynomials. New versions of these and other similar theorems are given, both in the form of sums and of integrals.

Full text: PDF file (692 kB)

English version:
Mathematical Notes, 1976, 20:3, 740–745

Bibliographic databases:

UDC: 517
Received: 28.07.1975

Citation: N. N. Beloozerov, “Addition theorems for Legendre functions as corollaries of an addition theorem for Gegenbauer polynomials”, Mat. Zametki, 20:3 (1976), 321–330; Math. Notes, 20:3 (1976), 740–745

Citation in format AMSBIB
\Bibitem{Bel76}
\by N.~N.~Beloozerov
\paper Addition theorems for Legendre functions as corollaries of an addition theorem for Gegenbauer polynomials
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 321--330
\mathnet{http://mi.mathnet.ru/mz7850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=432940}
\zmath{https://zbmath.org/?q=an:0342.33023}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 740--745
\crossref{https://doi.org/10.1007/BF01097241}


Linking options:
  • http://mi.mathnet.ru/eng/mz7850
  • http://mi.mathnet.ru/eng/mz/v20/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:392
    Full text:139
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019